# SDR DXTA200300136

- Difficulty date: October 13, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 7,880 hours, 6,335 cycles
- Engine: Pwa JT15D5
- Engine time: 7,941 hours, 6,288 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flow Divider
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING GROUND CHECK BY CREW LT ENGINE FLAMED OUT WHEN POWER BROUGHT BACK TO IDLE.  FOUND RIGGING ON FUEL FLOW DIVIDER SLIGHTLY OUT. ADJUSTED RIGGING ON FUEL FLOW DIVIDER FOR A SLIP FIT IN IDLE DETENT POSITION IAW 560 MM CHAPTER 76-11-00 ALSO ADJUSTED LOW END IDLE SCREW TO BRING IDLE SETTING INTO REQUIRED RANGE IAW 560 MM CHAPTER 71-01-02, ENGINE OPS CHECKED GOOD.
